MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number B2-70071-DF
Medical Device Problem Codes Leak/Splash (1354); Mechanical Problem (1384); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is being sent to the contract supplier for evaluation and pending for testing.
 
Event or Problem Description
Zyno medical was notified of a filter leaking issue on (b)(6) 2018: "i picked up a admin.Set (b)(4).The (b)(6) 2018 product failure at the filter, leaking.Pump used (b)(4).Customer noticed leak during infusion.Was able to stop the infusion and use a new admin set and continue with the therapy.I have set and lot#17067246".Through the follow-up with the initial reporter, it was confirmed that no patient injury occured in this case and the event date was (b)(6) 2018.The initial reporter also confirmed that the leaking issue was found during infusion on the filter housing.On (b)(6) 2018, the initial reporter provided more information on the medication used: " the pump was infusing ocrevus 600mg/500ml nacl, about 30 min in to a 5hr, infusion the rate at that time was 80ml/hr.At the time the leak was noticed the pump was being restarted after a bathroom break.We had an occlusion alarm and the nurse was using the prime button when noticed.".
 
Additional Manufacturer Narrative
A quality alert was sent to becton dickinson on 03/19/2018.The affected administration set was received by the contract manufacturer becton dickinson on 05/09/2018.Becton dickinson did a preliminary investigation of the affected administration set and identified the leak at the filter.Becton dickinson deemed that the root cause was supplier related.The supplier was contacted by becton dickinson for a formal evaluation on 06/05/2018.Zyno medical receives the final evaluation report from becton dickinson on 08/23/2018.This evaluation concluded that it was difficult to pinpoint what could produce the condition since the involved filters were manufactured back in 2017 and due to the machines have been running different products and have changed over multiple times to accommodate these products.The root cause was deemed as unknown by the contract manufacturer.The leak testing is being performed at becton dickinson incoming inspection area to the filters received from the supplier in order to identify potential leak issues.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2018-00036).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
MDR Report Key7441199
Report Number3006575795-2018-00036
Device Sequence Number1146588
Product Code FPA
UDI-Device Identifier00814371020167
UDI-Public00814371020167
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date06/25/2020
Device Model NumberB2-70071-DF
Device Lot Number17067246
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2018
Supplement Date Received by Manufacturer08/23/2018
Initial Report FDA Received Date04/18/2018
Supplement Report FDA Received Date08/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1